i've been taking busipirone about two months now and it helps with the anxiety, but i have also notice a drop in my weight. I admit i need to lose a few pounds but I don't want to disappear. is this healthy? or should i be concern?
Hey lisa boo,
While weight loss is not a commonly reported side effect of buspirone, given that it can cause nausea, I guess it is possible. It is more common to have a weight gain while taking this drug. How much weight have you lost over how much time? If you have lost a little, then I wouldn't be to concerned. If the weight loss is substantial, then you may need to bring it to the attention of your doctor.
Hope this helps, keep in touch,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I suffer from severe anxiety but I would love to find a weight loss drug that doesn't speed me up o?
Posted 27 Oct 2009 • 1 answer
Posted 27 Oct 2009 • 3 answers
Posted 1 Jun 2010 • 10 answers
Posted 10 Mar 2011 • 8 answers
Posted 7 Sep 2016 • 2 answers